# SDR 20010410AP018

- Difficulty date: December 4, 2000
- Submitted: March 28, 2001
- Operation: General aviation
- Aircraft: N410CA
- Make and model: Piper PA-31T2
- Aircraft serial: 31T8166005
- Engine: Pwa PT6A135
- System (JASC): 7921 · Engine Oil Cooler
- Part: Hose
- Part number: AE7010201K0240
- Part serial: NONE
- Condition: Cracked
- Location: Lt Eng Oilcooler
- Part time: 47 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUSE FLIGHT THE RIGHT ENGINE OIL PRESSURE LOW WARNING ALERT SOUNDED. PILOT SECURED ENGINE AND RETURNED TO THE AIRPORT. TECHNICAN REMOVED ENGINE COWLING AND NOTED ENGINE OIL DRIPPING FROM THE OIL COOLER HOSE FIRE SLEEVE. THE OIL LINE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
